MAUDE Adverse Event Report: ABBOTT CPS QUARTET INNER-SUB-ACU 135MEAN 59CM; CATHETER, PERCUTANEOUS

ABBOTT CPS QUARTET INNER-SUB-ACU 135MEAN 59CM; CATHETER, PERCUTANEOUS
Model Number DS2N026-59
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During an initial implant procedure, which advancing the catheter, the patient sustained a tear in the coronary sinus vein.Contract was injected and the catheter was visualized out of the vein on fluoroscopy.An echocardiogram was performed and did not reveal any additional symptoms.The surgery was ended without implanting system.The patient was stable and no addition intervention was required to address the dissection.

Brand Name
CPS QUARTET INNER-SUB-ACU 135MEAN 59CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key20903091
Report Number2017865-2024-72183
Device Sequence Number9052879
Product Code DQY
UDI-Device Identifier05415067005717
UDI-Public(01)05415067005717(10)9063550(17)260430
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberDS2N026-59
Device Lot Number9063550
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown